# SDR COMA9860152

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- System (JASC): 5240 · Service Doors
- Part: Plunger
- Part number: 601R3892423
- Condition: Bent
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SERVICE DOOR PLUNGER BENT.  REPLACED PLUNGER.
